RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 6(294), Pages 173–174 (Mi umn1363)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The relative symplectic volume on orbits of a co-adjoint representation of simple Lie groups

V. V. Trofimov

M. V. Lomonosov Moscow State University

Full text: PDF file (147 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:6, 185–186

Bibliographic databases:

MSC: 22Exx, 22D12
Received: 10.11.1993

Citation: V. V. Trofimov, “The relative symplectic volume on orbits of a co-adjoint representation of simple Lie groups”, Uspekhi Mat. Nauk, 48:6(294) (1993), 173–174; Russian Math. Surveys, 48:6 (1993), 185–186

Citation in format AMSBIB
\Bibitem{Tro93}
\by V.~V.~Trofimov
\paper The relative symplectic volume on orbits of a~co-adjoint representation of simple Lie groups
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 6(294)
\pages 173--174
\mathnet{http://mi.mathnet.ru/umn1363}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1264174}
\zmath{https://zbmath.org/?q=an:0842.58036}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..185T}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 6
\pages 185--186
\crossref{https://doi.org/10.1070/RM1993v048n06ABEH001108}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PZ92000019}


Linking options:
  • http://mi.mathnet.ru/eng/umn1363
  • http://mi.mathnet.ru/eng/umn/v48/i6/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Georgievskii, M. V. Shamolin, “Valerii Vladimirovich Trofimov”, Journal of Mathematical Sciences, 154:4 (2008), 449–461  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:146
    Full text:61
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020